# SDR CALA2019091701554

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 45,229 hours, 16,315 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUM 2 ENGINE OVERHEAT ON CLIMBOUT FROM 8000 AIRPLANE CLEAN CONFIG N1 MAX OF 92 AT 17000. ENGINE EXCEEDANCE PEAKED AT 966 FOR 2 SECONDS. EEC BITE CHECK OF SIGNAL OUT OF RANGE (T495S3). INPUT MONITORING OF T495S3 ON CHANNEL B SHOWS 400 DEGREES HIGHER THAN ANY OF THE OTHER PROBES. NUMBER 2 ENGINE REVEALED MESSAGE 77-20862, THE BOTTOM LEFT EGT IPC 77-21-01-01 ITEM 130. THERMOCOUPLE PROBE, M&E 29-7721-9-9001 NEEDED, 1EA ON HAND. REF ACCOMPLISHED POWER ASSURANCE CHECK PER AMM 71-00-00-700-813-F00. #2 ENG EGT WITHIN LIMITS @ 65% WITH 570C EGT AND OAT @ 20C, AND %N1 TARGET @ 65.6 %.
